Algorithm to solve certain ternary quartic Diophantine equations

Szalay László (2013) Algorithm to solve certain ternary quartic Diophantine equations. TURKISH JOURNAL OF MATHEMATICS, 37 (5). pp. 733-738. ISSN 1300-0098

[img]
Preview
Text
mat_37_5_1_1204_40_u.pdf - NEM RÉSZLETEZETT

Download (81Kb) | Preview
Official URL: http://journals.tubitak.gov.tr/math/issues/mat-13-...

Tudományterület / tudományág

natural sciences > mathematics and computer sciences

Faculty

Not relevant

Institution

Nyugat-Magyarországi Egyetem

Item Type: Article
Additional Information: FELTÖLTŐ: Tompáné Székely Zsófia - tzsofi@emk.nyme.hu
SWORD Depositor: Sword Teszt
Depositing User: Tóth Mónika
Identification Number: MTMT:2482353
Date Deposited: 2015. Mar. 28. 17:05
Last Modified: 2015. Apr. 01. 09:03
URI: http://publicatio.nyme.hu/id/eprint/306

Actions (login required)

View Item View Item